# SDR AALA202302202439

- Difficulty date: February 16, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,536 hours, 24,935 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Frame
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CUTOUT OF FIRST OFFICER #1 WINDOW FRAME LOCATED AT BS 217 AND WL 258. REPAIRED FRAME PER ECO 5616J009-008.
